# SDR MALA030132

- Difficulty date: January 20, 2003
- Submitted: January 29, 2003
- Operation: Air carrier
- Aircraft: N438XJ
- Make and model: Saab 340B
- Aircraft serial: 340B438
- System (JASC): 3530 · Portable Oxygen System
- Part: Fitting
- Part number: 716955
- Condition: Damaged
- Location: Oxygen Line
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT 17,000 FT OXYGEN CWP CAME ON 02 GAUGE READ 800 PSI, DESCENT WAS INITIATED INTO MEM, AND 02 LEVEL CONTINUED TO DROP.  MAINTENANCE REMOVED AND REPLACED TEE FITTING P/N 716955, AND CAPILLARY LINES P/N 803197-12 AND P/N 803197-47, LEAK AND OPS CHECK GOOD.  A/C OK FOR CONTINUED SERVICE IAW SF3 AMM 35-11-00.
